# SDR FDEA202503260502

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD PANEL 221EFF (P/N 141T5856-109) LBL 33"- LBL 54.75", STA 400 HAS 2   PUNCTURES, ONE IS 1"X1" AND IS 2" FROM 2 EDGES, AND THE OTHER IS 1"X .5" ALSO 2" FROM AN   EDGE OF FLOORBOARD.  REPAIRED 2 PUNCTURES ON MAIN CARGO DECK FLOORBOARD AT STA. 400, LBL 33" TO LBL 54.75"   (MPN: 141T5856-109 /   PNL# 221EFF) IN REF. E.A.#: H-5321-T0376413 REV A P2, B767 SRM 53-00-50-2R REPAIR 1 FIG.201   SHEET 2. THIS IS A MAJOR REPAIR.   FLOORBOARD (PNL# 221EFF) WAS NOT REMOVED, REPAIR ACCOMPLISHED ON AIRCRAFT.
